On the number of independent sets in trees of fixed diameter
Diskretnyj analiz i issledovanie operacij, Tome 16 (2009) no. 2, pp. 61-73
Cet article a éte moissonné depuis la source Math-Net.Ru
We obtain lower bounds for the number of independent sets in trees of diameter 6, 7, 8, and 9. We also provide some restrictions on the structure of extremal trees of fixed diameter in the general case. Tabl. 2, bibl. 3.
Keywords:
tree, diameter, independent set, lower bounds.
@article{DA_2009_16_2_a4,
author = {A. B. Dainiak},
title = {On the number of independent sets in trees of fixed diameter},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {61--73},
year = {2009},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_2009_16_2_a4/}
}
A. B. Dainiak. On the number of independent sets in trees of fixed diameter. Diskretnyj analiz i issledovanie operacij, Tome 16 (2009) no. 2, pp. 61-73. http://geodesic.mathdoc.fr/item/DA_2009_16_2_a4/
[1] Dainiak A. B., Sharp bounds for the number of maximal independent sets in trees of fixed diameter, arxiv: org.0812.4948v1
[2] Frendrup A., Pedersen A. S., Sapozhenko A. A., Vestergaard P. D., Merrifield-Simmons index and minimum number of independent sets in short trees, Research Report Series, ISSN 1399–2503, R–2009–03, Department of Mathematical Sciences, Aalborg University, January 2009, 13 pp.
[3] Pedersen A. S., Vestergaard P. D., “An upper bound on the number of independent sets in a tree”, Ars Combinatoria, 84 (2007), 85–96 | MR